answersLogoWhite
Ask
Antibiotics

You took an antibiotic by mistake?

212223
Answer

Top Answer
User Avatar
Wiki User
2007-11-28 01:36:33
2007-11-28 01:36:33

If one ingested by mistake one pill, tablet, or antibiotic capsule and did not have an underlying allergic history to that specific drug, I would not expect any side-effects, except perhaps in rare cases, diarrhea.

1
0

Related Questions

User Avatar

It is an antibiotic. Assuming you took 1 or 2, it won't kill you.

User Avatar

She took Jem and Scout to 'her' church.

User Avatar

Yes. Antibiotics are not a contraceptive.

User Avatar

I took ciproxine and ampiclous for uti

User Avatar

That can turn out to be serious mistake. You may land up with rheumatic fever after three weeks.


Copyright © 2020 Multiply Media, LLC. All Rights Reserved. The material on this site can not be reproduced, distributed, transmitted, cached or otherwise used, except with prior written permission of Multiply.